Arithmetic properties of series of reciprocals of algebraic integers

S. B. Andersen, S. Kristensen*

*Corresponding author for this work

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

We obtain results bounding the degree of the series ∑n=1∞1/αn, where { αn} is a sequence of algebraic integers satisfying certain algebraic conditions and growth conditions. Our results extend results of Erdős, Hančl and Nair.

Original languageEnglish
JournalMonatshefte fur Mathematik
Volume190
Issue4
Pages (from-to)641-656
Number of pages16
ISSN0026-9255
DOIs
Publication statusPublished - Dec 2019

Keywords

  • Algebraic integers
  • Infinite series
  • Irrationality
  • ZETA-FUNCTION
  • VALUES

Fingerprint

Dive into the research topics of 'Arithmetic properties of series of reciprocals of algebraic integers'. Together they form a unique fingerprint.

Cite this